On the solution of linear inhomogeneous matrix difference equations of order n with variable coefficients
Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 285-287
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_19_2_285_287,
author = {T. Kaczorek},
title = {On the solution of linear inhomogeneous matrix difference equations of order n with variable coefficients},
journal = {Applicationes Mathematicae},
pages = {285--287},
year = {1987},
volume = {19},
number = {2},
doi = {10.4064/am-19-2-285-287},
zbl = {0637.39001},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-285-287/}
}
TY - JOUR AU - T. Kaczorek TI - On the solution of linear inhomogeneous matrix difference equations of order n with variable coefficients JO - Applicationes Mathematicae PY - 1987 SP - 285 EP - 287 VL - 19 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-285-287/ DO - 10.4064/am-19-2-285-287 LA - en ID - 10_4064_am_19_2_285_287 ER -
%0 Journal Article %A T. Kaczorek %T On the solution of linear inhomogeneous matrix difference equations of order n with variable coefficients %J Applicationes Mathematicae %D 1987 %P 285-287 %V 19 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/am-19-2-285-287/ %R 10.4064/am-19-2-285-287 %G en %F 10_4064_am_19_2_285_287
T. Kaczorek. On the solution of linear inhomogeneous matrix difference equations of order n with variable coefficients. Applicationes Mathematicae, Tome 19 (1987) no. 2, pp. 285-287. doi: 10.4064/am-19-2-285-287
Cité par Sources :